MAUDE Adverse Event Report: MMJ SA DE CV(USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

MMJ SA DE CV(USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 8PERC
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Death (1802); Extubate (2402)
Date of Event 08/23/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during the procedure, the device was placed on the patient and it would not inflate.Another device was used to complete the procedure.
 
Event or Problem Description
According to the reporter, during percutaneous tracheostomy procedure, the device was placed on the patient and the pilot balloon would not inflate.Another device was used to complete the procedure.The patient had complications not related to the placement of the percutaneous tracheostomy.The patient died seven days after the procedure and was not by the initial tracheostomy.The cause of patient death was unknown.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV(USD)
ave henequen no 1181 desarrol
ciudad juarez,mx 32590
MX  32590
MDR Report Key9420828
Report Number2936999-2019-00992
Device Sequence Number2491119
Product Code BTO
UDI-Device Identifier30884522006709
UDI-Public30884522006709
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K884730
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model Number8PERC
Device Catalogue Number8PERC
Device Lot Number18F0102JZX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer01/07/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening;